# SDR ASAA2015031411239

- Difficulty date: March 14, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654692020
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 639, LT WEB AT LONG 15 CRACKED.  ACFT GROUNDED. R & R LT WEB AT STA 639 AFT OF OVERWING EXIT IAW SRM 51-40-02-0G-0.
